# SDR QXEA2009060100387

- Difficulty date: June 1, 2009
- Submitted: June 1, 2009
- Operation: Air carrier
- Aircraft: N402QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4032
- Aircraft time: 20,269 hours, 20,842 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Support
- Condition: Broken
- Location: Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - C5 - GUSSET SUPPORT FOR RT OTBD NACELLE PANEL 423DR IS BROKEN IN HALF.  REMOVED AND INSTALLED NEW BRACKET AND NUTPLATES IAW SRM REV 6 APR 05/2007 TASK 51-42-05-02-01.
